# SDR ASOA2014112611802

- Difficulty date: November 8, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE STRINGER 3L CRACKED JUST AFT OF BS 280.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, SNIEO 600-34017-S04, AND SNIEO 600-34017-503.
